# SDR SWIA202158020

- Difficulty date: March 17, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS364.00 FRAME CORRODED BETWEEN STR 26R AND STR 25R     (C-CHECK RO 5/3/2021)    REPLACED FRAME AT FS364.00, STRINGER 24L-24R PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, SRM 53-21-23-201-008-A01 & DRAWING SH670-32050 REV J.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
